CD44 and variants in melanocytic skin neoplasms

Schaider, H, Soyer, HP, Heider, KH, Hofmann-Wellenhof, R, Zatloukal, K, Smolle, J and Kerl, H (1998) CD44 and variants in melanocytic skin neoplasms. Journal of Cutaneous Pathology, 25 4: 199-203. doi:10.1111/j.1600-0560.1998.tb01719.x


Author Schaider, H
Soyer, HP
Heider, KH
Hofmann-Wellenhof, R
Zatloukal, K
Smolle, J
Kerl, H
Title CD44 and variants in melanocytic skin neoplasms
Journal name Journal of Cutaneous Pathology   Check publisher's open access policy
ISSN 0303-6987
Publication date 1998-04
Sub-type Article (original research)
DOI 10.1111/j.1600-0560.1998.tb01719.x
Volume 25
Issue 4
Start page 199
End page 203
Total pages 5
Language eng
Keyword Tumor Progression
Colorectal-Cancer
Expression
Melanoma
Isoforms
Proteins
Marker
Spread
Cells
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 03 Jun 2013, 12:52:48 EST by System User